# SDR FDEA201208032826

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,065 hours, 22,263 cycles
- Engine: Ge CF680A3
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 10,000 FT, RECEIVED CABIN ALT ALERT.  DESCENDED TO 10,000. ACFT WOULD NOT  PRESSURIZE IN AUTO WITH REGULATORS NR 1, NR 2 OR IN MANUAL POSITION. ALL DOORS & OUTFLOW VALVES INDICATED,  SHOWED CLOSED.  FOUND NR 2 CABIN PRESSURE CONTROLLER FAULTING AT WARN CKT STEP. REPLACED NR 2 CABIN PRESSURE CONTROLLER PER AMM 21-31-11-04 OPS WAS NORMAL PER MOCC.
